Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Cymbalta - weight gain or loss? Maxime

Posted by MidnightBlue on February 5, 2008, at 14:26:18

In reply to Re: Cymbalta - weight gain or loss? simcha, posted by Maxime on February 5, 2008, at 12:09:52

Maxime,

I thought the doc took you off Wellbutrin the last time you were in the hospital?

MB

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MidnightBlue thread:810314
URL: http://www.dr-bob.org/babble/20080124/msgs/810866.html